slightly odd post injection
- 05-01-2005, 11:42 PM
slightly odd post injection
i inject .8ml of 300mg/ml test e into my left delt on thursday .. its now sunday night (monday morning technically) and slightly below my shoulder stretching from the inner head of the tri to the peak of my bi is noticably red and hurts a little when i flex my bi or tri or raise my arm laterally (nothing debilitating) ... i'm not really worried .. but i'd like some reassurance lol .. first time injecting 300mg/ml test E in my delt
i believe as the oil disappated the BA caused a slight adverse reaction leading to the redness and the minor swelling south of my delt .. its just odd that i don't recall there every really being any redness on my delt .. and it is 3 days later ... well i don't think there is anything to worry about .. just never had redness like this before (and no there are no streaks and i don't have a temperature or anything, although it is slightly warm to the touch)
- 05-02-2005, 01:09 PM
what's best to reduce inflammation? something like aleve?
- 05-02-2005, 01:19 PM
Originally Posted by glenihan
You know though, inflamation could be a sign of infection. Keep an eye on it.
05-02-2005, 02:31 PM
thanks LO .. i have been watching it .. its getting smaller and isn't really that warm .. just a touch warm .. i feel completely fine and have no fever .. i really think its just a reaction to the BA
05-02-2005, 02:38 PM
I had the same thing happen alot while injecting high concentration 1 test cyp. It was no big deal.
05-02-2005, 02:47 PM
how long did it take for the swelling/edema and redness to completey go away?
05-02-2005, 02:54 PM
05-02-2005, 03:23 PM
Glen, it really depends on how "used" to enan you are...the first few injections are gonna hurt a bit more. As your body adapts to the steroid they become painless...i shot prop/enan in my pec one of the 1st few times i pinned and now i have a lump there...I've felt what you describe too though, seems like the oil seeps down to your triceps almost, so no worries. Just make sure its not swelling and i'm sure you'll be fine.
05-02-2005, 03:30 PM
i'm used to the enan, that's not the prob .. its just the BA in my delt and now into the tri-bi .. its really not much of a prob .. its going away
05-02-2005, 06:16 PM
I've had that happen to my glute a couple times, it was hot to the touch, and actually looked like it was developing some small streaks, but went away. I have a knot in my leg from my hcg shot that hurts like hell, it isnt like a pain that you get with prop, it just plain hurts to touch, not to walk or anything. It is more subq than in the muscle. It seems a little warm to the touch, but no discoloration at all. I have never had an hcg shot hurt after I did it. I've been repeatedly pinning the same spot on my thigh, so that could be why it finally began to hurt. When I was injecting, I felt something "pop" when I began injecting the fluid, like in my mind it was like the fatty layer under my skin detaching from the muscle lol, but I dunno, it hurt so bad I just pulled out and pinned right beside it.
05-02-2005, 06:59 PM
here's a picture of my arm from a few minutes ago .. it was taken with my crappy camera phone so its hard to see .. the color contrast is more pronounced than it appears in the picture .. i doubt its cause for alarm but just in case someone let me know lol
Last edited by glenihan; 09-17-2006 at 07:52 PM.
05-02-2005, 07:34 PM
lol .. no that's a pimple .. test will do that to ya lol
05-02-2005, 07:56 PM
This looks similar to what happens to me when I pin 1-Test Cyp in that area (it's never happened to me with Test though). It seemed to go away after 4-5 days. I'm sure everything is fine, but of course keep an eye on it.
Originally Posted by glenihan
05-03-2005, 12:26 AM
Is the condition getting better or worse? if it is getting better, then i would not be overly concerned. Just put a little ice on it and have a woman massage the area.
Last edited by size; 05-03-2005 at 11:17 AM.
05-03-2005, 04:11 AM
99% sure you just injected too much in the muscle or didn't inject it deep enough. I have that problem when I try to put ~2ml in my bis or vastus intermedius (or whatever it's called) and I don't really dig the needle way in there. It'll form a big red area directly around the injection site VERY quickly (usually within 24 hours) and a hard lump will form directly under the skin. The lump then goes away slowly, and isn't really something to worry about, but it is uncomfortable.
If you develop a large warm red spot 3-4 days after injection and it gets progressively worse that is an infection and you should see a doc asap to get it lanced and get some antibiotics.
05-03-2005, 05:54 AM
Yea that looks a little worse than what I had bro def. keep an eye on it.
05-03-2005, 07:51 AM
well its much better this morning so i'm not really concerned i'll still keep an eye on it though
05-03-2005, 08:32 AM
This happened to me with a test cyp delt injection. It turned slightly red and a large lump formed that stayed for 4-5 days. It went away without problem. I'd say it's A-Ok, but like you said keep an eye on it till it's gone. If you have some Aleve around you can take it to bring down the inflamation (works much better than ibuprofen).
05-04-2005, 10:34 PM
I think heat helps alot better when I get a knot after a shot.. I just use a heat pad, or a face cloth soaked in hot water.. Goes away in afew hours..
Similar Forum Threads
- By seanlambo in forum AnabolicsReplies: 22Last Post: 07-29-2011, 01:26 AM
- By stankyleg in forum IGF-1/GHReplies: 2Last Post: 09-22-2010, 05:29 PM
- By seanlambo in forum IGF-1/GHReplies: 4Last Post: 04-10-2008, 08:05 PM
- By utk1976 in forum AnabolicsReplies: 4Last Post: 03-15-2005, 07:12 PM
- By Claudio in forum AnabolicsReplies: 6Last Post: 10-21-2004, 02:08 PM